# SDR C2XA09SH259

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 24,392 hours, 22,961 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 14569007411
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT AILERON OUTBOARD HINGE POINT HAS MIGRATED HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED LT AILERON O/B HINGE POINT IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
